# SDR SWAA2018080724091

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 66,150 hours, 38,655 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 14A48108
- Part serial: WN0058
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, R2 WINDOW ARCED AND SHATTERED.  R&R RT WINDOW HEAT CONTROLLER PER MT.
